Alert archive / Utah / Wind Advisories in 2013
Wind Advisory 7, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at May 1, 2013, 3:35 AM MDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 3:35 AM MDT (09:35 UTC)
- Expired
- May 2, 2013, 12:00 PM MDT
- In force
- 32 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
490 WWUS75 KSLC 010935 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 335 AM MDT WED MAY 1 2013 UTZ001-002-005-011-014-015-011530- /O.NEW.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/ /O.CON.KSLC.HZ.W.0005.000000T0000Z-130501T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT... MANTI...RICHFIELD...DELTA...FILLMORE 335 AM MDT WED MAY 1 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... ...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S FOR EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO TOMORROW MORNING. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-518-011530- /O.NEW.KSLC.WI.Y.0007.130501T0935Z-130501T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 335 AM MDT WED MAY 1 2013 ...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY FOR THE CANYONS OF WASHINGTON COUNTY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY...WHICH IS IN EFFECT UNTIL NOON MDT TODAY. * AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH ORIENTED CANYONS IN SOUTHERN WASHINGTON COUNTY. * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING: STRONG WINDS WILL GRADUALLY DECREASE THROUGH THE MORNING HOURS. * IMPACTS: STRONG WINDS MAY IMPACT TRAVEL ESPECIALLY ALONG EAST- WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ016-011530- /O.NEW.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/ SOUTHWEST UTAH- INCLUDING THE CITIES OF...BEAVER...CEDAR CITY...MILFORD 335 AM MDT WED MAY 1 2013 ...HARD FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * AFFECTED AREA: THE VALLEYS VALLEYS OF SOUTHWEST UTAH INCLUDING CEDAR CITY. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S BY EARLY THURSDAY MORNING. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS TONIGHT INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
7 follow-up statements
858 WWUS75 KSLC 011545 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 945 AM MDT WED MAY 1 2013 UTZ019-518-011800- /O.CON.KSLC.WI.Y.0007.000000T0000Z-130501T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 945 AM MDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE CANYONS OF WASHINGTON COUNTY... A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH ORIENTED CANYONS IN SOUTHERN WASHINGTON COUNTY. * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING: STRONG WINDS WILL GRADUALLY DECREASE THROUGH THE LATE MORNING HOURS. * IMPACTS: STRONG WINDS MAY IMPACT TRAVEL ESPECIALLY ALONG EAST- WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ001-002-005-011-014>016-012345- /O.CON.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT... MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY... MILFORD 945 AM MDT WED MAY 1 2013 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S THURSDAY MORNING. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
842 WWUS75 KSLC 011714 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1114 AM MDT WED MAY 1 2013 UTZ019-518-020115- /O.EXT.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 1114 AM MDT WED MAY 1 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON MDT THURSDAY FOR THE CANYONS OF WASHINGTON COUNTY... THE WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY IS NOW IN EFFECT UNTIL NOON MDT THURSDAY. * AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH ORIENTED CANYONS IN WASHINGTON COUNTY. * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH. * TIMING: STRONG WINDS WILL CONTINUE THROUGH TODAY AND TONIGHT...BEFORE EVENTUALLY DECREASING LATE THURSDAY MORNING. * IMPACTS: STRONG WINDS MAY IMPACT TRAVEL...ESPECIALLY ALONG EAST- WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ UTZ001-002-005-011-014>016-020115- /O.CON.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT... MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY... MILFORD 1114 AM MDT WED MAY 1 2013 ...HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... A HARD FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S THURSDAY MORNING. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
914 WWUS75 KSLC 012042 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 242 PM MDT WED MAY 1 2013 UTZ001-002-005-011-014>016-021500- /O.UPG.KSLC.HZ.A.0003.130502T0600Z-130502T1500Z/ /O.NEW.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT... MANTI...RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY... MILFORD 242 PM MDT WED MAY 1 2013 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. THE HARD FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: THE NORTHERN WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN... THE SANPETE AND SEVIER VALLEYS AND WEST CENTRAL UTAH. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S LATE TONIGHT INTO THURSDAY MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO EXPERIENCE FREEZING TEMPERATURES BUT ONLY REACHING THE LOW 30S...WHILE THE OUTLYING AREAS WILL REACH THE UPPER 20S. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO IMPACT ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ003-004-012-013-021500- /O.NEW.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- CASTLE COUNTRY-SAN RAFAEL SWELL- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI... PROVO...NEPHI...PRICE...CASTLE DALE...EMERY...GREEN RIVER... HANKSVILLE 242 PM MDT WED MAY 1 2013 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT THURSDAY. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...THE SOUTHERN WASATCH FRONT...CASTLE COUNTRY AND THE SAN RAFAEL SWELL. * TEMPERATURES: FALLING TO THE MID TO UPPER 20S LATE TONIGHT INTO THURSDAY MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO EXPERIENCE FREEZING TEMPERATURES BUT ONLY REACHING THE LOW 30S...WHILE THE OUTLYING AREAS WILL REACH THE UPPER 20S. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO IMPACT ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-518-021500- /O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 242 PM MDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT THURSDAY FOR THE CANYONS OF WASHINGTON COUNTY... A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN EFFECT UNTIL NOON MDT THURSDAY. * AFFECTED AREA: ALONG AND NEAR THE MOUTHS OF NORTH TO SOUTH ORIENTED CANYONS IN WASHINGTON COUNTY. * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH...MAINLY TONIGHT INTO THURSDAY MORNING. * TIMING: GUSTY WINDS WILL CONTINUE THROUGH TODAY AND INTO THIS EVENING THEN BECOME STRONGER TONIGHT. THE WINDS WILL GRADUALLY DIMINISH LATE THURSDAY MORNING. * IMPACTS: STRONG WINDS MAY IMPACT TRAVEL...ESPECIALLY ALONG EAST WEST ROUTES IN SOUTHERN WASHINGTON COUNTY. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
752 WWUS75 KSLC 020346 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 946 PM MDT WED MAY 1 2013 UTZ001>005-011>016-021500- /O.CON.KSLC.HZ.W.0006.130502T0600Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 946 PM MDT WED MAY 1 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THURSDAY. * AFFECTED AREA: THE WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL AND SOUTHWEST UTAH... CASTLE COUNTRY AND THE SAN RAFAEL SWELL. * TEMPERATURES: FALLING TO THE 20S LATE TONIGHT INTO EARLY THURSDAY MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO EXPERIENCE FREEZING TEMPERATURES...BUT ONLY DROPPING TO NEAR 30. OUTLYING AREAS IN THE URBAN CORRIDOR COULD DROP AS LOW AS THE MID TO UPPER 20S. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO IMPACT ANY ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-518-021800- /O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 946 PM MDT WED MAY 1 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT THURSDAY FOR THE CANYONS OF WASHINGTON COUNTY... A WIND ADVISORY FOR WASHINGTON COUNTY IN EXTREME SOUTHWEST UTAH REMAINS IN EFFECT UNTIL NOON MDT THURSDAY. * AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO SOUTH CANYONS AND AREAS NEAR ST. GEORGE * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH THROUGH THURSDAY MORNING. THE STRONGEST WINDS WILL BE THROUGH ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY. * TIMING: GUSTY NORTHEAST WINDS WILL CONTINUE OVERNIGHT THROUGH EARLY THURSDAY MORNING. WINDS WILL GRADUALLY DIMINISH LATE THURSDAY MORNING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG EAST TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG INTERSTATE 15 FROM THE ARIZONA BORDER NORTH TO THE BLACK RIDGE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
569 WWUS75 KSLC 020832 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 232 AM MDT THU MAY 2 2013 UTZ001>005-011>016-021500- /O.CON.KSLC.HZ.W.0006.000000T0000Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 232 AM MDT THU MAY 2 2013 ...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. * AFFECTED AREA: THE WASATCH FRONT...THE GREAT SALT LAKE DESERT...THE CACHE VALLEY...THE WESTERN UINTA BASIN...THE SANPETE AND SEVIER VALLEYS...WEST CENTRAL AND SOUTHWEST UTAH... CASTLE COUNTRY AND THE SAN RAFAEL SWELL. * TEMPERATURES: FALLING TO THE 20S LATE EARLY THIS MORNING. URBAN AREAS ALONG THE WASATCH FRONT ARE ALSO LIKELY TO EXPERIENCE FREEZING TEMPERATURES...BUT ONLY DROPPING TO NEAR 30. OUTLYING AREAS IN THE URBAN CORRIDOR COULD DROP AS LOW AS THE MID TO UPPER 20S. * IMPACTS: TEMPERATURES FALLING INTO THE 20S CAN KILL SENSITIVE VEGETATION EXPOSED TO THE COLD. COVER OR BRING SENSITIVE VEGETATION INDOORS. TEMPERATURES MAY BE COLD ENOUGH TO ALSO IMPACT ANY ORCHARDS THAT ARE IN ADVANCED STAGES OF DEVELOPMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ UTZ019-518-021800- /O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 232 AM MDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE CANYONS OF WASHINGTON COUNTY... A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO SOUTH CANYONS. * WINDS: NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS IN EXCESS OF 50 MPH THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE THROUGH ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY. * TIMING: GUSTY NORTHEAST WINDS WILL CONTINUE THROUGH EARLY THIS MORNING. WINDS WILL GRADUALLY DIMINISH LATE THIS MORNING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG EAST TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG INTERSTATE 15 FROM THE ARIZONA BORDER NORTH TO THE BLACK RIDGE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
165 WWUS75 KSLC 021502 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 902 AM MDT THU MAY 2 2013 UTZ001>005-011>016-021615- /O.EXP.KSLC.HZ.W.0006.000000T0000Z-130502T1500Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WESTERN UINTA BASIN- CASTLE COUNTRY-SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO... NEPHI...WENDOVER...SNOWVILLE...DUCHESNE...ROOSEVELT...PRICE... CASTLE DALE...EMERY...GREEN RIVER...HANKSVILLE...MANTI... RICHFIELD...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 902 AM MDT THU MAY 2 2013 ...HARD FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING... THE HARD FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. TEMPERATURES ARE CLIMBING RAPIDLY THIS MORNING AND HARD FREEZE CONDITIONS HAVE ENDED ACROSS THESE AREAS. $$ UTZ019-518-021800- /O.CON.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 902 AM MDT THU MAY 2 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY FOR THE CANYONS OF WASHINGTON COUNTY... A WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * AFFECTED AREA: WASHINGTON COUNTY...ESPECIALLY THROUGH NORTH TO SOUTH CANYONS. * WINDS: NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS IN EXCESS OF 45 MPH THROUGH THIS MORNING. THE STRONGEST WINDS WILL BE THROUGH ALL OF THE NORTH TO SOUTH CANYONS IN THE COUNTY. * TIMING: WINDS WILL CONTINUE TO GRADUALLY DIMINISH THIS MORNING. * IMPACTS: STRONG WINDS WILL IMPACT TRAVEL...ESPECIALLY ALONG EAST TO WEST ROUTES IN THE ST. GEORGE AREA...AND ALONG INTERSTATE 15 FROM THE ARIZONA BORDER NORTH TO THE BLACK RIDGE AREA. WIND SENSITIVE OPERATIONS WILL BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH DEPARTMENT OF TRANSPORTATION VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
033 WWUS75 KSLC 021756 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1156 AM MDT THU MAY 2 2013 UTZ019-518-021900- /O.EXP.KSLC.WI.Y.0007.000000T0000Z-130502T1800Z/ UTAHS DIXIE AND ZION NATIONAL PARK-SOUTHERN MOUNTAINS- INCLUDING THE CITIES OF...ST GEORGE...LOA...PANGUITCH... BRYCE CANYON 1156 AM MDT THU MAY 2 2013 ...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY FOR THE CANYONS OF WASHINGTON COUNTY... THE WIND ADVISORY FOR THE CANYONS OF WASHINGTON COUNTY WILL EXPIRE AT NOON MDT TODAY. THE STRONG GAP WINDS HAVE DIMINISHED THIS MORNING AND ADDITIONAL WIND RELATED IMPACTS ARE EXPECTED TO BE MINIMAL. THIS SAID...SOME OF THE PRONE GAPS WILL CONTINUE TO SEE NORTHERLY WIND GUSTS TO 35 MPH THIS AFTERNOON BEFORE DIMINISHING FURTHER OVERNIGHT TONIGHT. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 30, 9:12 PM MDT, 6 hours 23 minutes earlier.
Area forecast discussion, Apr 30, 9:12 PM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
912 PM MDT TUE APR 30 2013
.SYNOPSIS...A COLD FRONT ACROSS EXTREME SOUTHERN UTAH WILL EXIT
THE STATE AFTER MIDNIGHT. A SIGNIFICANTLY COLDER AIRMASS WILL
FOLLOW THE FRONT...AND REMAIN OVER THE REGION THROUGH THE MIDDLE
OF THE WEEK.
&&
.DISCUSSION...THE COLD CORE UPPER LEVEL TROUGH EXTENDING FOR
SOUTH-CENTRAL CANADA SOUTHWEST INTO THE GREAT BASIN WILL CONTINUE
ON A SLOW SOUTHEAST TRACK TONIGHT THROUGH WEDNESDAY. THE LEADING
SURFACE COLD...CURRENTLY JUST TO THE NORTH OF THE ARIZONA
BORDER... WILL EXIT THE STATE SHORTLY. THE TRAILING NEAR 700MB
BAROCLINIC ZONE EXTENDING WEST-TO-EAST THROUGH CENTRAL UTAH HAS
BEEN THE ONLY AREA WHERE CONVECTION FORMED THIS AFTERNOON. WEAK
CONVECTION WILL CONTINUE ALONG THIS BOUNDARY FOR A COUPLE MORE
HOURS...THEN DISSIPATE QUICKLY AS THE BOUNDARY SURGES SOUTH OUT OF
THE STATE LATE TONIGHT.
STRONG SOUTHWEST WINDS DID DEVELOP OUT AHEAD OF THE SURFACE FRONT
TODAY. THESE WINDS HAVE BEEN TRENDING SLOWLY DOWNWARD THIS
EVENING...SO WILL LIKELY LET THE WIND ADVISORY EXPIRE AT 1000 PM
MDT. GUSTY NORTH WINDS TRAILING THE FRONT ARE FOLLOWING A SIMILAR
TREND...AND SHOULD CONTINUE TO DECREASE AS THE FRONT LEAVES THE
STATE OVERNIGHT.
A SECONDARY SHORTWAVE MOVING SOUTHEAST THROUGH NORTHERN
IDAHO/WESTERN MOUNTAIN THIS EVENING COULD BRING A THREAT FOR LIGHT
PRECIP TO SOUTHWEST WYOMING AND FAR NORTHERN UTAH WEDNESDAY. THIS
NEXT FEATURE WILL BRING SUBSTANTIALLY MORE MOISTURE INTO NORTHERN
UTAH/WESTERN WYOMING THAN TODAYS SYSTEM. SUSPECT THAT ANY PRECIP
THAT DEVELOP WILL STAY CLOSE TO THE CORE OF THE MID-LEVEL COLD
POOL AND BEST DYNAMIC LIFT OVER THE HIGHER TERRAIN OF FAR NORTHERN
UTAH.
A GENERALLY STABLE NORTHWEST FLOW ALOFT WILL FOLLOW FOR THE END OF
THE WEEK. WARMING ALOFT SHOULD LEAD TO A REBOUND IN TEMPS STATEWIDE
HEADING INTO THE WEEKEND.
&&
.AVIATION...NORTHERLY SURFACE WINDS WILL CONTINUE TO DECREASE
THROUGH THE BALANCE OF THE EVENING. LIGHT NORTH WINDS WILL PERSIST
THROUGH THE NIGHT...WITH A 30 PERCENT CHANCE OF A SHIFT TO
SOUTHEAST AFTER 09Z. VFR CONDITIONS WILL EXIST UNDER CLEAR SKIES.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM MDT WEDNESDAY
FOR UTZ001-002-005-011-014-015.
WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR UTZ013-019>021.
WY...NONE.
&&
CONGER
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Apr 30, 4:23 PM MDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 423 PM MDT TUE APR 30 2013 UTZ001>016-019>021-517-518-WYZ021-011230- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 423 PM MDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG BUT MOSTLY DRY COLD FRONT CROSSING THE OUTLOOK AREA WILL BRING STRONG GUSTY WINDS TO SOUTHERN UTAH THROUGH EARLY THIS EVENING. ELSEWHERE...WINDS WILL REMAIN BREEZY ESPECIALLY ACROSS THE NORTHWEST UTAH DESERTS AND EASTERN VALLEYS. GUSTY WINDS ARE EXPECTED TO DEVELOP TONIGHT DOWNWIND OF MAINLY NORTH TO SOUTH ORIENTED CANYONS IN WASHINGTON COUNTY. COLDER AIR WILL SETTLE INTO THE REGION BEHIND THE COLD FRONT. A HARD FREEZE IS EXPECTED TONIGHT ACROSS PORTIONS OF NORTHERN AND CENTRAL UTAH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HARD FREEZE IS POSSIBLE ACROSS PORTIONS OF NORTHERN AND CENTRAL UTAH WEDNESDAY NIGHT. THERE IS ALSO A POTENTIAL FOR CANYON WINDS ONCE AGAIN IN WASHINGTON COUNTY WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:35 AM MDT | Hard Freeze Watch | SLC | 11 hr | |
| May 1, 2:42 PM MDT | Hard Freeze Warning | SLC | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.